# SDR HNAA0800024

- Difficulty date: January 2, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 58,896 hours, 66,733 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Lever
- Part number: 82740155007
- Condition: Worn
- Location: Aileron Tabs
- Part time: 58,896 hours, 66,733 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AIRCRAFT IS DIFFICULT TO TURN LEFT AND SPOILER NR 1 PUSH OFF LIGHT ILLUMINATES WHEN MAKING RIGHT TURNS.  FOUND WIRES ON RIGHT HAND SPOILER CLUTCH UPPER MICRO SWITCH, REPAIRED WIRES AND RIGGED MICRO SWITCH.  INSPECTED LEFT AND RIGHT AILERONS AND SPRING TABS, FOUND SPRING TAB SPRINGS WORN.  REPLACED AND RIGGED SPRING LEVER ASSEMBLIES FOR LEFT AND RIGHT AILERON TABS.  EVALUATION FLIGHT SATISFACTORY.
